MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC ARGYLE; CATHETER AND TIP, SUCTION

CARDINAL HEALTH 200, LLC ARGYLE; CATHETER AND TIP, SUCTION
Model Number 888570549K
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
During right minimally invasive thoracoscopic operation for a pneumothorax, at the conclusion of the operation a chest tube was placed through one of the incisions - 28fr straight chest tube.On a postoperative film, i noticed a radio-opaque structure along the chest tube in the soft tissue near the incision.This corresponded to the radio-opaque side hole of the tube that is cut by the manufacturer of the tube prior to packaging.

Brand Name
ARGYLE
Common Device Name
CATHETER AND TIP, SUCTION
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key24031483
Report Number24031483
Device Sequence Number21453148
Product Code JOL
UDI-Device Identifier10192253057348
UDI-Public(01)10192253057348
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/22/2025
Report Date (Section F) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number888570549K
Device Catalogue Number888570549K
Device Lot Number2514911064
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/12/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/12/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age23 YR
Patient SexMale
Patient Weight64 KG
Date Report Sent to FDA12/22/2025